# SDR FDEA201502070467

- Difficulty date: February 7, 2015
- Submitted: February 11, 2015
- Operation: Air carrier
- Aircraft: N987FD
- Make and model: Boeing 757231
- Aircraft serial: 28483
- Aircraft time: 400 hours, 14,801 cycles
- System (JASC): 5270 · Door Warning System
- Part: Pseu
- Part number: 841602
- Part serial: 500
- Condition: Failed
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT EMER DOOR EICAS ALERT CAME ON WITH, EMER DOORS OVERHEAD, DISCRETE LIGHT ON.  R & R PSEU IAW AMM 32-09-04-4.  ALL CHECKED GOOD.  RT EMER DOOR IS NO LONGER DISPLAYED.
